# SDR FDEA202001100106

- Difficulty date: January 10, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0984505
- Condition: Damaged
- Location: Bs 1291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 1291 X = - 47.5 FOUND DAMAGE .  CABIN - AT SEAT TRACK STATION 1291 X = - 47.5 DAMAGED CROWN EVALUATED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN DAMAGED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1269 TO   EXISTING SPLICE STATION 1331 X = - 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
